Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 23, Number 4  


An iterative method applicable directly to differential equations
A. V. Babin
771
Polyspheroidal periodic functions
N. F. Truskova
785
Applicability of the method of nets and the method of lines to the solution of a class of problems of optimal control theory
V. L. Burkovskaya, V. L. Makarov
798
Admissible boundary conditions at an irregular singular point for systems of linear ordinary differential equations
N. B. Konyukhova
806
An accelerated method of computer calculation of a nonlinear oscillatory system
V. M. Belokonov, I. V. Belokonov, Yu. M. Zabolotnov
825
Difference solutions of a class of quasilinear parabolic equations. II
V. A. Galaktionov, A. A. Samarskii
831
Numerical investigation of a partial differential equation
S. Kh. Dzhumagazieva
839
A second-order monotone difference scheme for hyperbolic systems with two independent variables
V. I. Kopchenov, A. N. Kraiko
848
A relaxation method for solving a biharmonic difference equation
I. V. Otroshchenko, R. P. Fedorenko
860
An efficient algorithm for the variational-difference Dirichlet problem
M. Dryja
872
Iterative solution of some schemes of the finite element method for elliptic equations of order $2n$, $n\ge1$
U. Langer
881
Difference schemes of projection type for symmetric systems of first-order equations
S. V. Sivashinsky
892
A scheme for solving the equations of a viscous heat-conducting gas
V. I. Pinchukov
901
A method of solution of equations of radiation-conductive heat transport
A. I. Zuev, N. G. Karlykhanov
910
An ill-posed problem of crystal physics
N. G. Volkov, T. I. Savyolova
922
Synthesis of optical coverings in oblique incidence of light
A. G. Sveshnikov, A. V. Tikhonravov, S. A. Yanshin
929
Application of the parallel-chord method to solve implicit difference equations of magnetohydrodynamics
V. A. Gasilov, T. K. Korshija, B. Ya. Lyubimov, V. F. Tishkin, A. P. Favorski, M. Yu. Shashkov
936
Numerical determination of the parameters in a highly entropic layer on bodies with slight blunting in a supersonic flow
V. I. Timoshenko
947
The $H$-theorem and Onsager principle for the stationary Boltzmann's equation
A. M. Bishaev, V. A. Rykov
954
The use of piecewise exponential functions in transport theory
A. V. Kondrashenko
965
Computing algorithms for determination of the radius of stability in choice problems
E. N. Gordeev, V. K. Leont'ev, I. Kh. Sigal
973
A correct model of recognition algorithms of bounded capacity, based on the concept of potential
Sh. U. Bekirov
980

Scientific communications
Growth of extradiagonal elements of a matrix in bordering methods
Kh. D. Ikramov
990
An economical variant of the numerical inverse Laplace transform
N. M. Ivanov, V. P. Muzychenko
992
Analysis of the optimal control of oil expulsion by water
Kh. M. Hamzayev, M. A. Tairov
994
Accuracy and dispersion of difference schemes
A. S. Makarenko, M. N. Moskal'kov
999
A recurrence algorithm for solving infinite sets of linear differential equations with a triangular matrix
I. M. Gaisinskii
1003
Interaction of a shock wave with a cylindrical resonator
V. G. Grudnitskii, V. N. Podobryaev
1008
A pattern recognition algorithm in extended learning information
A. R. Ashurov
1011

Scientific information
Report on the BAIL II Conference
J. J. H. Miller
1016
Goldstine H. H. A history of the calculus of variations from the 17-th through the 19-th century. Berlin etc.: Springer, 1980, XVIII+410 p. Book review
M. K. Kerimov
1017
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021